# SDR 2008UALA03293

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 28,656 hours, 10,974 cycles
- Engine: Iae V2522A5
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: B546CCM0104
- Condition: Failed
- Location: Flt Manage
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DUAL FMGC FAILURE.  RTFL.  *S/D*  FMGC 2 FAILED-ARRINC INTERLOOP TEST FAILS.  FMGC2 INOP UPON ARRIVAL.  REPLACED FMGC2.  PERFORMED AFS AND LAND TEST PER MM 22-96-00 AND MM 22-97-00.  CHECKS GOOD.
